Jump to content
Mirthazard

Anyone get horrible feet pain - mirtazapine withdrawal

Recommended Posts

Mirthazard

Does anyone got horrible feet pain after going off mirtazapine or other AD?  Trying gabapentin but its barelly helping.

 

Share this post


Link to post
Share on other sites
Mirthazard

Its starting to help better after couple of days. Thank you

Share this post


Link to post
Share on other sites
MRothbard

No. I do get restless leg or something like that where I feel like I have to flex my leg muscles

Share this post


Link to post
Share on other sites
VincentV

 

On 5/15/2019 at 4:41 AM, MRothbard said:
On 5/15/2019 at 4:41 AM, MRothbard said:

No. I do get restless leg or something like that where I feel like I have to flex my leg muscles

 

 

Yeah i get that, I call it 'leg tension'. I find it really unpleasant, and often worry (probably unduly) that it'll turn into full blown akathisia. I seem to have some weeks where I get a lot and others where its not really there. How often do you get it? 

 

On 5/10/2019 at 8:14 PM, Mirthazard said:

Does anyone got horrible feet pain after going off mirtazapine or other AD?  Trying gabapentin but its barelly helping.

 

I used to get what i called boiling 'water foot' where it felt like my right foot (always only my right) was being filled up with hot water. Ive not had it for 5 months or so though. 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


×
×
  • Create New...